# SDR FDEA200910263673

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51703
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 340 LBL 32 TO 37 HAS AREA OF CORRODED OUT OF LIMITS.  REMOVED CORROSION MCD STR STA 340 LBL 32-37 IAW SRM 51-10-02 CHECKED LIMITS. ORIG MAT THICKNESS = .032, AFTER REWORK MAT THICKNESS .018, MAT LOSS= .012 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04. REMOVED FLOOR SUPPORT MCD STR STA 340 LBL 32-37 AND 2 EA, NUTPLATES IAW SRM 51-40-02 RECEIVED FLOOR SUPPORT PN 141N5170-3ON PO MAG--94727.  LOCATED AND DRILLED FLOOR SUPPORT IAW SRM 51-40-05 INSTALLED 2 EA NUTPLATES, 2EA BRACKETS AND FLOOR SUPPORT MCD STA 340 LBL 32-37 IAW SRM 51-40-02.
